# SDR AALA201710139024

- Difficulty date: October 12, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 75,247 hours, 39,849 cycles
- System (JASC): 2565 · Escape Slide
- Part: Attach Bracket
- Part number: 3957313505
- Condition: Broken
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE BUSTLE ATTACH BRACKET IS BROKEN.  REMOVED AND REPLACED THE TWO BRACKETS IAW 30-10-15.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
